# SDR YENA2023112901464

- Difficulty date: November 26, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N552JB
- Make and model: Airbus A320-232
- Aircraft serial: 01861
- Aircraft time: 78,707 hours, 28,609 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / NOSE FWD FUSELAGE / WINDSHIELD FRAME / CENTER POST LOWER ATTACHMENT AREA AND CONTINUITY FITTING / CRACKS - PERMANENT REPAIR. (CONSIDERED AS A MAJOR REPAIR)
